# SDR DALA2022112507524

- Difficulty date: November 22, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON BEAM AT STA.986 AND LBL.42 AND RBL.42 APPROX AT PASSENGER CABIN WAS REPAIRED PER B737-900ER SRM 53-70-51-2R-6.
